# SDR UPS03840891

- Difficulty date: June 16, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  RIGHT WING IB. AILERON LOWER ACCESS PANEL NR 541 CUTOUT IS CRACKED.  STOPDRILLED CRACK,  NDT VERIFIED STOPDRILL TERMINATES CRACK,FABRICATED AND INSTALLED DOUBLER IAW SRM. 57-2-0 FIG. 2H.
